# SDR O2GA2022030186501

- Difficulty date: February 21, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N865UP
- Make and model: Beech B300
- Aircraft serial: FL1065
- Aircraft time: 3,790 hours, 3,113 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE FLAPS DID NOT EXTEND FROM THE APPROACH POSITION TO THE SELECTED DOWN POSITION.  FOLLOWED CHECKLIST AND DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND THE FLAP APPROACH DOWN LIMIT SWITCH OUT OF ADJUSTMENT. ADJUSTED SWITCH AND PERFORMED A FLAP OPERATIONAL CHECK WITH NO DEFECTS NOTED.
